Issue Title
Vol 19, No 3 (2018) Modelos Computacionais para Verificação de Identidades Polinomiais em Álgebras de Matrizes com entradas na Álgebra de Grassmann Abstract  PDF (Português (Brasil))
Rudhero Monteiro dos Santos, Sérgio Mota Alves, Francisco Bruno Souza Oliveira
1 - 1 of 1 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Desenvolvido por:

Logomarca da Lepidus Tecnologia